×

Found 618 Documents (Results 1–100)

100
MathJax

Compactness, or lack thereof, for the harmonic double layer. (English) Zbl 07456834

Gesztesy, Fritz (ed.) et al., From operator theory to orthogonal polynomials, combinatorics, and number theory. A volume in honor of Lance Littlejohn’s 70th birthday. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 285, 329-355 (2021).
MSC:  47-XX 33-XX
PDF BibTeX XML Cite
Full Text: DOI

Spectral gaps on complete Riemannian manifolds. (English) Zbl 1461.53024

Van der Veken, Joeri (ed.) et al., Geometry of submanifolds. AMS special session in honor of Bang-Yen Chen’s 75th birthday, University of Michigan, Ann Arbor, Michigan, October 20–21, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 756, 57-67 (2020).
MSC:  53C21 53C23 58J50
PDF BibTeX XML Cite
Full Text: DOI

Gaps in the spectrum of the Laplacian in a strip with periodic delta interaction. (English. Russian original) Zbl 1430.35169

Proc. Steklov Inst. Math. 305, Suppl. 1, S16-S23 (2019); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 24, No. 2, 46-53 (2018).
MSC:  35P05 35J05 81Q10
PDF BibTeX XML Cite
Full Text: DOI

Elliptic differential operators and spectral analysis. (English) Zbl 1436.35003

Springer Monographs in Mathematics. Cham: Springer (ISBN 978-3-030-02124-5/hbk; 978-3-030-02125-2/ebook). xiii, 322 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software